MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F5 CORPUS; POWERED WHEELCHAIR
Model Number F5 CORPUS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Multiple Fractures (4519)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Received report claiming as the end-user was exiting a home via a ramp that transitioned onto gravel pathway.Reports claims the device at some point lost traction which caused the end-user to lose control where the device reportedly slid down an embankment into a hole.Report indicates the end-user remained seated in the device and it remained upright throughout the event, but the drop into the hole reportedly resulted in injuries that required medical intervention to address.
 
Additional Manufacturer Narrative
Reports provided claim the device having appeared to have lost traction on a gravel pathway, and the end-user having reportedly lost control forcing the device to be maneuvered off the pathway where it slid down an embankment and landing into a hole that was approximately 10 inches in depth.Reports indicate the end-user remained seated in the device, and it remained upright throughout the event.The end-user was reported to have sustained fractures to the pelvis and upper portion of the femur as a result of the force of the impact when the device dropped into the hole.Reports indicate the end-user is currently seeking medical intervention for the injuries sustained.The device was evaluated by permobil representative and service provider to which the device was found to remain fully operational with no signs of a product malfunction having occurred.Reports provided claim the device had reportedly lost traction on the pathway and was presumed by witnesses that the end-user lost control and possibly over-compensated when attempting to correct with the joystick controls.Permobil was unable to re-create the loss of control as described, finding the device to react accordingly when given drive commands.Permobil is unable to determine a possible cause for this event without speculation.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL F5 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key22630684
Report Number1221084-2025-00009
Device Sequence Number9074147
Product Code ITI
UDI-Device Identifier17330818229844
UDI-Public(01)17330818229844(11)250623
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K143014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown